Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Sulfasalazine-Induced Interstitial Fibrosis

Buğra Kerget, Ömer Araz, Elif Yılmazel Uçar, Ozkan Aydin, Metin AKGÜN, Leyla Sağlam

EURASIAN JOURNAL OF MEDICINE Cilt 50 · Sayı 3 · ss. 207–209 · 01.10.2018
DOI ile aç

Özet

Sulfasalazine has been used in the treatment of inflammatory bowel disease for over 60 years. Although the drug is frequently associated with gastrointestinal adverse effects, pulmonary adverse effects are very rare. Herein, we report a case of interstitial fibrosis resulting from 4-month sulfasalazine therapy for ulcerative colitis in a patient under long-term follow-up in our clinic due to chronic obstructive pulmonary disease.

Anahtar kelimeler

Pulmonary fibrosis sulfasalazine ulcerative colitis

Atıf için künye

Kerget, B., Araz, Ö., Yılmazel Uçar, E., Aydin, O., AKGÜN, M., & Sağlam, L. (2018). Sulfasalazine-Induced Interstitial Fibrosis. EURASIAN JOURNAL OF MEDICINE, 50(3), 207–209. https://doi.org/10.5152/eurasianjmed.2018.17302

BibTeX
@article{kerget2018-226933,
  author = {Kerget, Buğra and Araz, Ömer and Yılmazel Uçar, Elif and Aydin, Ozkan and AKGÜN, Metin and Sağlam, Leyla},
  title = {Sulfasalazine-Induced Interstitial Fibrosis},
  journal = {EURASIAN JOURNAL OF MEDICINE},
  year = {2018},
  volume = {50},
  number = {3},
  pages = {207--209},
  issn = {1308-8734},
  doi = {10.5152/eurasianjmed.2018.17302},
  url = {https://akademik.atauni.edu.tr/yayinlar/226933-sulfasalazine-induced-interstitial-fibrosis}
}